# SDR GTIA040170

- Difficulty date: February 16, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING PANEL 1163C SCRATCHED LIGHT SURFACE CORRODED. REMOVED CORROSION FROM LEFT PANEL 1163C.  FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR DOUBLER AND FILLER.  (M)
